# SDR A6WA201140446

- Difficulty date: June 1, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 17,313 hours, 16,621 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GS 621 BETWEEN BL0 AND LBL9 BETWEEN 2ND AND 3RD ISOLATOR ABOVE FLOOR BULKHEAD SKIN HAS MINOR DAMAGES.  BLENDED OUT CHAFED DAMAGE IAW SRM 51-12-00 AND REO 601R-53-61-2155.
